MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3507450BC
Medical Device Problem Codes Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Capsular Contracture (1761); Breast Discomfort/Pain (4504)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Reason for device explant and/or reoperation: the patient has not undergone explantation or reoperation at this time.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a primary breast augmentation surgery with implantation of a 450cc mentor memorygel breast implant prosthesis.Post-operatively, the patient reported experiencing bilateral breast pain, left breast shooting pains and tingling/itching sensation, and a left implant that never dropped which appeared disfigured.She was diagnosed with a ruptured left implant using ultrasound and magnetic resonance imaging.A consultation with a medical professional was scheduled.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.This report is for the right breast prosthesis.
 
Additional Manufacturer Narrative
On september 26, 2025, mentor received the patient's date of birth.Date of birth: (b)(6) 1953.A planned surgery date of (b)(6) 2025 was reported.On september 29, 2025, the following additional information was received: the patient, who was involved in a clinical study, was implanted with the suspect devices during a breast augmentation revision surgery.The patient was diagnosed with bilateral baker grade iv (left-sided) and ii (right-sided) capsular contracture with associated pain and tightness, bilateral double capsules, and bilaterally ruptured implants by a medical professional using the patient's symptoms.An updated implant date was provided.Date of implantation: (b)(6) 2000.Race: white.A planned surgery date of (b)(6) 2025 was reported.On (b)(6) 2025, the planned surgery was cancelled and not rescheduled.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On november 14, 2025, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key23005872
Report Number1645337-2025-09910
Device Sequence Number21458205
Product Code FTR
UDI-Device Identifier00081317000143
UDI-Public00081317000143
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2005
Device Catalogue Number3507450BC
Device Lot Number217574
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/23/2025
Supplement Date Received by Manufacturer09/26/2025
11/14/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date10/23/2025
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2000
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite